# SDR SWIA201333247

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,093 hours, 32,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN FILLED WITH SMOKE WHILE SITTING AT GATE.  (SERVICE)  RAN PACKS ON APU OR ENGINE BLEEDS.  FOUND NO SMOKE/SMELL IN CABIN COULD NOT DUPLICATE DISCREPANCY, OPS CHECK GOOD.
